About a month ago I saw my doctor because I have like severe pains in my legs while I'm on my period. So my doctor wanted to see if I didn't have a period if my legs would still hurt. So he put me on birth control, since I can't take pills I'm on the Ortho Evra patch. Instead of wearing a patch for 3 weeks and then not wear one the 4th week when I would normally have my period I'm supposed to just start a new pack. Well about 2 weeks ago when I should've started my period I just got like this brown discharge stuff I usually got on the last day of my periods then like a week later (not sure if it caused this) but I ended up getting sick and then I started my period like real heavily. This is the 9th day that I've been on my period (still wearing a patch) and actually bleeding not the brown stuff. Should I be worried about this? Because it just don't seem normal to me.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.